Race Schedule

American Le Mans Monterey
Race Schedule

Thursday, May 9

9:00 am – 9:30 am Practice #1 – Mazda MX-5 Cup
9:45 am – 10:15 am Practice #1 – Cooper Tires Prototype Lites Powered by Mazda
10:30 am – 11:00 am Practice #1 – IMSA GT3 Cup Challenge by Yokohama
11:15 am – 11:45 am Practice #2 – Mazda MX-5 Cup
11:55 am – 12:05 pm Demonstration Laps: URC
12:05 pm – 1:45 pm Lunch
12:15 pm – 12:40 pm VIP Pace Car/Media Rides (by invitation only)
12:50 pm – 1:35 pm Track Maintenance/TV cabling
1:45 pm – 2:15 pm Practice #2 – Cooper Tires Prototype Lites Powered by Mazda
2:25 pm Vitesse Program
2:30 pm – 3:00 pm Practice #2 – IMSA GT3 Cup Challenge by Yokohama
3:10 pm – 3:20 pm Demonstration Laps: URC
3:30 pm – 4:00 pm Qualifying – Mazda MX-5 Cup
4:10pm Vitesse Program
4:15 pm – 4:45 pm Qualifying – Cooper Tires Prototype Lites Powered by Mazda
4:55 pm Vitesse Program
5:00 pm – 5:30 pm Test Session – American Le Mans Series presented by Tequila Patrón (P1/P2/PC)
5:30 pm – 6:30 pm Test Session – American Le Mans Series presented by Tequila Patrón (All Classes)
6:30 pm – 7:00 pm Test Session – American Le Mans Series presented by Tequila Patrón (GT/GTC)

Friday, May 10

8:45 am – 8:55 am Demonstration Laps: URC
9:00 am Vitesse Program
9:05 am – 9:35 am Qualifying – IMSA GT3 Cup Challenge by Yokohama
9:50 am – 10:00 am Pre-Race Activities – MX-5 Cup
10:00 am – 10:45 am Race #1 – Mazda MX-5 Cup – 45 Minutes
10:55 am Vitesse Program
11:00 am – 12:00 pm Practice #1 – American Le Mans Series presented by Tequila Patrón (All Classes)
12:00 pm – 1:00 pm Lunch
12:10 pm – 12:30 pm IMSA facilitated Parade Laps; Corvette (100 cars maximum)
12:30 pm – 12:50 pm Vitesse Rides & VIP Pace Car Rides (by Invitation only)
1:00 pm – 1:10 pm Demonstration Laps: URC
1:15 pm Vitesse Program
1:20 pm – 1:30 pm Pre-Race Activities – Cooper Tires Prototype Lites Powered by Mazda
1:30 pm – 2:00 pm Race #1 – Cooper Tires Prototype Lites Powered by Mazda – 30 Minutes
2:10 pm Vitesse Program
2:15 pm – 2:25 pm Pre-Race Activities – IMSA GT3 Cup Challenge by Yokohama
2:25 pm – 3:10 pm Race #1 – IMSA GT3 Cup Challenge by Yokohama – 45 minutes
3:20 pm Vitesse Program
3:25 pm – 4:25 pm Practice – American Le Mans Series presented by Tequila Patrón (All Classes)
4:30 pm Vitesse Program
4:35 pm – 4:50 pm Qualifying – American Le Mans Series presented by Tequila Patrón (GTC)
4:55 pm – 5:10 pm Qualifying – American Le Mans Series presented by Tequila Patrón (GT)
5:15 pm Vitesse Program
5:20 pm – 5:35 pm Qualifying – American Le Mans Series presented by Tequila Patrón (PC)
5:40 pm – 5:55 pm Qualifying – American Le Mans Series presented by Tequila Patrón (P1/P2)

Saturday, May 11

8:00 am – 8:20 am Vitesse Rides & VIP Pace Car Rides (Invitation only)
8:30 am – 8:40 am Pre-Race Activities – Mazda MX-5 cup
8:40 am – 9:25 am Race #2 – Mazda MX-5 Cup – 45 Minutes
9:35 am Vitesse Program
9:40 am – 10:05 am Warm Up – American Le Mans Series presented by Tequila Patrón (All Classes)
10:15 am Vitesse Program
10:20 am – 10:30 am Pre-Race Activities – Cooper Tires Prototype Lites Powered by Mazda
10:30 am – 11:15 am Race #2 – Cooper Tire Prototype Lites Championship – 45 Minutes
11:20 am Vitesse Program
11:25 am – 11:40 am Demonstration Laps: URC
11:40 am – 12:45 pm Lunch
11:50 am – 12:10 pm IMSA facilitated Car Corral Parade Laps; Porscheplatz (100 cars maximum
12:15 pm – 12:40 pm Vitesse Rides & VIP Pace Car Rides (Invitation only)
12:45 pm – 12:55 pm Pre-Race Activities – IMSA GT3 Cup Challenge by Yokohama
12:55 pm – 1:40 pm Race #2 – GT3 Challenge by Yokohama – 45 Minutes
1:55 pm – 2:15 pm Vitesse Rides & VIP Pace Car Rides (Invitation only)
2:15 pm – 3:30 pm Pre-Race Activities – American Le Mans Series presented by Tequila Patrón
3:30 pm – 7:30 pm Race – American Le Mans Monterey for the American Le Mans Series presented by Tequila Patrón
Round (3) – 4 hours

Schedule Subject to Change

 

 

Commands